Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter · #1 ·
Hi
I'm new to the board, but from what I've read it's exactly the sort of information I've been seeking!
I was diagnosed with both endometriosis and PCOS about 6 years ago. Although both of these are being controlled by Dianette Pill, I've recently been put on Metformin, as I've had real trouble with my weight. I've only been on it for about two weeks and have suffered from the usual side effects - Diarrhoea (what was it someone on this forum called it? Metformin Bum? Brilliant!), stomach cramps, gas, headaches etc -all of which i seem to be coping with. However, could any of you give me an indication as to how long it took to lose a significant amount of weight (one stone and over) and what doseage you were on to attain the weight loss. Also, if any of you could point me in the direction of an on-line low GI  diet page, that would be great, as my doctor suggested it, but didn't tell me how to do it!
I'd really appreciate your help. Thanks also to the people who set up this site, as it can be quite frightening and intimidating to face a problem like PCOS and infertility on ones own.

M x
 

·
Registered
Joined
·
366 Posts
Hi,
Don't know anything about metformin sorry but I tried a GI diet in the autumn and it was brilliant.  I bought Rick Gallop's book 'The Gi Diet' and it was very easy to follow and made lots of sense.  Really it is promoting healthy eating.  I lost about a stone in 2months.  Shame I put some of it back on following two cycles of treatment and christmas, I think I'd better go back on it now ready for the summer!

Hope this helps, and all the best for your treatment,

Fitou
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top